Table of Contents
Journal of Discrete Mathematics
Volume 2014 (2014), Article ID 985387, 7 pages
http://dx.doi.org/10.1155/2014/985387
Research Article

Hermitian Self-Orthogonal Constacyclic Codes over Finite Fields

Centre for Advanced Study in Mathematics, Panjab University, Chandigarh 160014, India

Received 21 July 2014; Accepted 23 October 2014; Published 12 November 2014

Academic Editor: Tamir Tassa

Copyright © 2014 Amita Sahni and Poonam Trama Sehgal. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Amita Sahni and Poonam Trama Sehgal, “Hermitian Self-Orthogonal Constacyclic Codes over Finite Fields,” Journal of Discrete Mathematics, vol. 2014, Article ID 985387, 7 pages, 2014. doi:10.1155/2014/985387